EconPapers    
Economics at your fingertips  
 

A parallel time stepping approach using meshfree approximations for pricing options with non-smooth payoffs

A. Q. M. Khaliq, D. A. Voss and G. E. Fasshauer

Journal of Risk

Abstract: ABSTRACT In this paper we consider a meshfree radial basis function approach for the valuation of pricing options with non-smooth payoffs. By taking advantage of parallel architecture, a strongly stable and highly accurate time stepping method is developed with computational complexity comparable to the implicit Euler method implemented concurrently on each processor. This, in collusion with the radial basis function approach, provides an efficient and reliable valuation of exotic options, such as American digital options.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk/2161055/a-par ... h-non-smooth-payoffs (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ4:2161055

Access Statistics for this article

More articles in Journal of Risk from Journal of Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ4:2161055